MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS
Model Number H74939335150610
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of the guidezilla ii 6f long guide extension catheter, batch 34016109.Visual and microscopic inspection were performed on the device.Visual inspection revealed numerous bends/kinks throughout the hypotube and shaft of the device and there were procedure residues in the guidezilla and the guidewire.Microscope inspection revealed numerous flats throughout the shaft of the device.There was a partial collar and shaft separation, and the tip was noticed damaged.
 
Event or Problem Description
Reportable based on device analysis completed on 25feb2025.It was reported that difficult to advance occurred.A 6f long guidezilla ii was selected for was selected for percutaneous coronary intervention (pci).During the procedure, it was noted that it was unable to get promus elite stent through the guidezilla guide extension catheter.The procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed that a partial collar and shaft separation was noted.

Brand Name
GUIDEZILLA II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21618784
Report Number2124215-2025-13678
Device Sequence Number17849406
Product Code DQY
UDI-Device Identifier08714729939467
UDI-Public08714729939467
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2026
Device Model NumberH74939335150610
Device Catalogue NumberH74939335150610
Device Lot Number0034016109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown